This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
I noticed about a year ago the surface skin on the outer portion of both my lower thighs went numb after a shot. Two shots actually, one each thigh. I figure I hit a nerve or something. Maybe was a little too low on the leg. Anyone else have this happen? I didn't get to alarmed over it and the feeling is slowly coming back. Been a Ribif junkie for about 3 years now. Lovin it!
Markd, I have had a few shots where the spot went numb for a few minutes. I figured like you that maybe I had hit a nerve. It does sound like it might be nerve related for you also. Man, you must hit it pretty good to make it go numb for a year!
Thanks for the replies.... No Necrois, that has its own lovely effects. I think I just went a little to low on my leg (based on the recommended injection site pictures). Never had any momentary numbness that I noticed, a little pain though. I think it's all worth it, and am just glad Ribif works.
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.